# SDR AALA20150922019

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 19,489 hours, 7,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOORBOARD SUPPORT STRUCTURE AT APPROX 4 INCHES FWD OF STATION 500I & 14 INCHES LBL, THIRD SUPPORT LT FROM 0, IS DAMAGED ON TOP SURFACE.  INSTALLED FLOORBOARD SUPPORT SPLICE REPAIR IAW SRM 53-00-53.
